MathSciNet Relay Station
MathSciNet bibliographic data
MR982561 20F28 (18G20 20E36 20J05 57S30)
Collins, Donald J. Cohomological dimension and symmetric automorphisms of a free group. Comment. Math. Helv. 64 (1989), no. 1, 44–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement